Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of a theorem of Albert


Author: R. D. Schafer
Journal: Proc. Amer. Math. Soc. 4 (1953), 452-455
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0055980-4
MathSciNet review: 0055980
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 552-593. MR 0027750 (10:349g)
  • [2] -, On nonassociative division algebras, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 296-309. MR 0047027 (13:816d)
  • [3] -, New simple power-associative algebras, Summa Brasiliensis Mathematicae vol. 2 (1951) pp. 183-194. MR 0048421 (14:11e)
  • [4] F. D. Jacobson and N. Jacobson, Classification and representation of semisimple Jordan algebras, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 141-169. MR 0029367 (10:588a)
  • [5] N. Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. vol. 46 (1945) pp. 695-707. MR 0014083 (7:238c)
  • [6] R. D. Schafer, The exceptional simple Jordan algebras, Amer. J. Math. vol. 70 (1948) pp. 82-94. MR 0023816 (9:408e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0055980-4
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society